# SDR REXA2025061700666

- Difficulty date: June 5, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 35,817 hours, 25,343 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: S840113047
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH AILERON. DURING BUSHING REMOVAL FOUND 1 BUSHING LUG OVERSIZED. REQUIRES FABRICATION. R/H AILERON, DURING BUSHING REMOVAL, FOUND 1 BUSHING LUG OVERSIZED LABELED ""H"". REQUIRES FABRICATION OF O/S AILERON BUSHING. COMPLIED WITH STEP #8 OF BOMBARDIER REO 670-57-61-237 REV. -- DATED 2017-07-25. STEP #8 - FABRICATED (QTY. 1) O/S AILERON BUSHING (P.N. S8401-13-047) USING MATERIAL AMS4640 (P.O. W67509). FABRICATED O/S AILERON BUSHING REQUIRES NDT PER STEP F(9) OF BOMBARDIER REO 670-57-61-237 REV. -- DATED 2017-07-25. PERFORMED LPI ON R/H AILERON FABRICATED O/S BUSHING IAW BOMBARDIER REO 670-57-61-237 REV-- DATED 2017-07-25 STEP F 9. NO INDICATIONS NOTED AT THIS TIME.FABRICATED O/S AILERON BUSHING REQUIRES CAD PLATE PER STEP F(8) OF BOMBARDIER REO 670-57-61-237 REV. -- DATED 2017-07-25. CAD PLATED O/S BUSHING PER STEP F(8) OF BOMBARDIER REO 670-57-61-237 REV --DATED 2017-07-25 INSTALL BUSHING. REFERENCE HR00548883 FOR INSTALLATION OF BUSHING."
